# SDR WGEA200800069

- Difficulty date: July 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N146DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000058
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP COVE IN AREA OF RT WHEEL BENT UP AND HAS A 5 INCH CRACK.  REPAIRED DAMAGED TO LOWER RT TRAILING EDGE WING SKIN FROM WS 57.20 TO 73.00 IAW EA SEM 500-0105 REV A DATED JULY 23, 2008.  COMPLIED WITH TSR 57071208D REV C DATED 8/4/08.  AFTER DAMAGE WAS CUT OUT NDT REPORTED NO INDICATIONS.  SEE NDT REPORT FOR DETAILS.  WEIGHT AND BALANCE FOR REPAIR NEGLIGIBLE.  NOTE:  SEE OTHER RELATED DOCUMENTS FAA FORM:  337 & 8110-3.  (S)
